Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 19, 2014, 5:13 PM EDT for Muscogee County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 5:13 PM EDT (21:13 UTC)
- Expired
- Aug 19, 2014, 5:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Muscogee County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 496 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
754 WWUS82 KFFC 192113 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 513 PM EDT TUE AUG 19 2014 GAZ078-079-089>091-192145- 513 PM EDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT... MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 545 PM EDT... AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FLAT ROCK...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT...MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE VISTA TERRACE...HIGHLAND PARK...SAINT MARYS HILLS...NORTH FORT BENNING...MIDLAND...FLAT ROCK...EDGEWOOD...KENWOOD...EELBECK/WEST FORT BENNING...UPATOI...BOX SPRINGS...MARION ESTATES...OAKLAND...GENEVA AND JUNIPER. && LAT...LON 3264 8453 3239 8453 3243 8495 3261 8493 TIME...MOT...LOC 2113Z 269DEG 23KT 3251 8483 $$ 16
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 19, 3:33 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 19, 3:33 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 333 PM EDT TUE AUG 19 2014 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SCATTERED SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS PARTS OF THE AREA THIS AFTERNOON IN ASSOCIATION WITH A PASSING SHORTWAVE. A FEW OF THESE STORMS HAVE BEEN ON THE STRONG SIDE...BUT THE MOST SIGNIFICANT CONVECTION HAS REMAINED JUST SOUTH OF THE CWA. THESE SHOWERS AND THUNDERSTORMS SHOULD DIMINISH AFTER SUNSET THIS EVENING. SOME STORMS COULD APPROACH SEVERE LIMITS BEFORE THEY DISSIPATE WITH THE MAIN HAZARDS BEING GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL. IT LOOKS LIKE WE WILL SEE ONE MORE DAY WITH SOME SHOWERS AND THUNDERSTORMS AS A RELATIVELY WEAK SHORTWAVE WILL PASS ACROSS NORTH GEORGIA AND A SHEAR AXIS SETS UP ACROSS CENTRAL GEORGIA TOMORROW. AS HAS BEEN THE CASE TODAY...MOST OF THESE STORMS SHOULD REMAIN BELOW SEVERE LIMITS. A BRIEF SEVERE STORM CANNOT BE RULED OUT WITH GUSTY WINDS...HEAVY RAINFALL..AND FREQUENT LIGHTNING. LESS COVERAGE IS EXPECTED TOMORROW AS THE UPPER RIDGE TO THE WEST STARTS TO BUILD IN...THUS ALLOWING HIGHS ACROSS MUCH OF THE AREA TO REACH WELL INTO THE 90S. THOSE HOT TEMPERATURES WILL JUST BE A PRECURSOR TO WHAT CAN BE EXPECTED FOR THE REST OF THE WEEK. RW .LONG TERM /THURSDAY THROUGH TUESDAY/... NOT MUCH CHANGE TO THE EXTENDED THIS AFTERNOON. DEFINITELY STILL CONCERNED ABOUT THE HEAT FOR THE NEXT FEW DAYS AND WE ARE FLIRTING WITH HEAT ADVISORY CRITERIA. CONFIDENCE NOT QUITE HIGH ENOUGH IN DEWPOINTS ON FRIDAY AT THIS TIME BUT WILL REEVALUATE OVER THE NEXT COUPLE OF DAYS. UPPER RIDGE SHOULD KEEP MOST POPS TO OUR EAST BUT KEPT SLIGHT CHANCE AFTERNOON THUNDER JUST TO COVER THE TYPICAL DIURNAL CONVECTION...ESPECIALLY GIVEN THE AMOUNT OF HEAT AND MOISTURE THAT WILL BE ACROSS THE AREA. SEE PREVIOUS DISCUSSION BELOW. TDP PREV DISCUSSION... /ISSUED 340 AM EDT TUE AUG 19 2014/ LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... MEDIUM RANGE MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE EXTENDED FORECAST PERIOD SHOWING A LARGE UPPER RIDGE CENTERED JUST WEST OF THE STATE ACROSS THE CENTRAL GULF COAST AND LOWER MISSISSIPPI VALLEY. THIS SHOULD BRING AN EXTENDED PERIOD OF WELL ABOVE NORMAL AFTERNOON TEMPERATURES TO THE FORECAST AREA. WITH THE RIDGE CENTERED WEST OF THE AREA I STILL DO NOT FEEL COMFORTABLE PULLING POPS OUT OF THE FORECAST COMPLETELY AT THIS TIME...BUT CHANCES WILL BE CONFINED TO SLIGHT CHANCE/LOW CHANCE WITH A WEST- EAST GRADIENT AND A DIURNAL BIAS. LOW-LEVEL FLOW IS FORECAST TO TURN EASTERLY BY LATE IN THE WEEKEND WHICH SHOULD TAKE A BIT OF THE EDGE OFF OF THE HOT TEMPERATURES HEADING INTO EARLY NEXT WEEK. 20 && AVIATION... 18Z UPDATE... A FEW SCATTERED SHOWERS HAVE DEVELOPED IN PARTS OF NORTHWEST GEORGIA THIS AFTERNOON. EXPECT ISOLATED ACTIVITY TO CONTINUE ACROSS THIS AREA PRIOR TO SUNSET...SO HAVE INCLUDED VCSH AT METRO TAF SITES TO ACCOUNT FOR THESE. SOME MVFR FOG IS POSSIBLE AT TAF SITES OVERNIGHT. OTHERWISE...THE REST OF THE PERIOD LOOKS QUIET. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE CONVECTIVE ACTIVITY. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 94 74 98 / 20 30 20 20 ATLANTA 73 93 75 95 / 20 30 20 20 BLAIRSVILLE 65 86 68 89 / 20 30 20 20 CARTERSVILLE 72 94 71 95 / 20 30 20 20 COLUMBUS 74 95 76 97 / 20 30 20 20 GAINESVILLE 71 92 73 94 / 20 30 20 20 MACON 73 96 75 98 / 20 30 20 20 ROME 71 95 71 95 / 20 30 20 20 PEACHTREE CITY 72 94 73 95 / 20 30 20 20 VIDALIA 74 95 77 97 / 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....TDP AVIATION...RW
Hazardous weather outlook, Aug 19, 11:01 AM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1101 AM EDT TUE AUG 19 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201515- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1101 AM EDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE GUSTY WINDS... LOCALLY HEAVY RAIN...SMALL HAIL...AND OCCASIONAL TO FREQUENT LIGHTNING. DISCUSSION... INSTABILITY WILL BE SUFFICIENT ACROSS THE AREA FOR A FEW STRONG STORMS THIS AFTERNOON AND EVENING...AND ISOLATED SEVERE STORMS CANNOT BE RULE OUT. SHOWERS AND THUNDERSTORMS SHOULD WEAKEN WITH THE LOSS OF DAYTIME HEATING TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE EACH DAY...MAINLY IN THE AFTERNOONS AND EVENINGS. ADDITIONALLY...INCREASING HEAT CAN BE EXPECTED WEDNESDAY THROUGH SATURDAY...AND RESIDENTS ESPECIALLY ACROSS CENTRAL GEORGIA NEED TO BE AWARE THAT A HEAT ADVISORY MAY BE NECESSARY LATER IN THE WEEK. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN... OCCASIONAL TO FREQUENT LIGHTNING AND GUSTY WINDS. THE MAIN THREAT FROM THE INCREASING HEAT AND MOISTURES WILL BE HEAT INDEX VALUES APPROACHING DANGEROUS LEVELS. DISCUSSION... ALTHOUGH UPPER-LEVEL RIDGING WILL INHIBIT THUNDERSTORM DEVELOPMENT SOMEWHAT BY WEDNESDAY INTO EARLY NEXT WEEK...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. INSTABILITY IS NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD SEVERE WEATHER AT THIS TIME. THE UPPER LEVEL RIDGING WILL ALSO ALLOW TEMPERATURES AND HEAT INDEX VAKYES TO CLIMB THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG TO SEVERE WEATHER VIA THE WEB AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 19, 11:43 AM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1143 AM EDT TUE AUG 19 2014
GAZ086-113-191600-
1143 AM EDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOOMBS AND
EMANUEL COUNTIES UNTIL NOON EDT...
AT 1138 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OAK PARK TO 6 MILES SOUTH OF GRAYS
LANDING...MOVING EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TOOMBS AND EMANUEL COUNTIES THROUGH NOON EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE PONDEROSA...SOUTH THOMPSON...
TOOMBS CENTRAL...JOHNSON CORNER...GRAYS LANDING...ENGLISH EDDY...
CEDAR CROSSING...SANTA CLAUS...LYONS...STILLMORE...OAK PARK...OHOOPEE
AND NEW BRANCH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3193 8228 3193 8237 3195 8239 3196 8244
3218 8234 3247 8237 3246 8218 3241 8219
3236 8224 3222 8220 3218 8218 3191 8222
3191 8225
TIME...MOT...LOC 1544Z 273DEG 32KT 3237 8225 3218 8223
3188 8236Local storm report, Aug 19, 12:55 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EDT TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG SNELLVILLE 33.86N 84.02W
08/18/2014 GWINNETT GA EMERGENCY MNGR
A FEW TREES AND POWER LINES DOWN BETWEEN LILBURN AND
LOGANVILLE.
&&
EVENT NUMBER FFC1400798
TDPSpecial weather statement, Aug 19, 4:31 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT TUE AUG 19 2014
GAZ097-098-192100-
431 PM EDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TREUTLEN
AND LAURENS COUNTIES UNTIL 500 PM EDT...
AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MINTER...MOVING EAST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TREUTLEN AND LAURENS COUNTIES...INCLUDING
AREAS AROUND MINTER...BLACKVILLE...ORIANNA...ORLAND...LOTHAIR...
SOPERTON AND ROCKLEDGE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3233 8255 3232 8261 3241 8291 3258 8286
3256 8267 3252 8268 3251 8265 3251 8257
3250 8255 3249 8249
TIME...MOT...LOC 2031Z 284DEG 9KT 3248 8278Special weather statement, Aug 19, 4:32 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT TUE AUG 19 2014
GAZ085-086-192100-
432 PM EDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN JOHNSON
AND EMANUEL COUNTIES UNTIL 500 PM EDT...
AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW HOME...MOVING EAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JOHNSON AND EMANUEL COUNTIES...INCLUDING
AREAS AROUND NEW HOME...MEEKS...KITE...BLUNDALE...MODOC...DELLWOOD
AND SWAINSBORO. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3255 8234 3266 8270 3279 8266 3280 8260
3282 8256 3282 8251 3276 8245 3278 8240
3280 8241 3279 8226
TIME...MOT...LOC 2032Z 277DEG 19KT 3272 8255Special weather statement, Aug 19, 4:57 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT TUE AUG 19 2014
GAZ086-097-098-112-192130-
457 PM EDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TREUTLEN...
NORTH MONTGOMERY...EAST LAURENS AND EMANUEL COUNTIES UNTIL 530 PM
EDT...
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ORLAND...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS TREUTLEN...
NORTH MONTGOMERY...EAST LAURENS AND EMANUEL COUNTIES THROUGH 530 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNHILL...BLACKVILLE...ORIANNA...ORLAND...LOTHAIR...ROCKLEDGE...
SOPERTON...TARRYTOWN...NORRISTOWN...ZAIDEE...KIBBEE...GILLIS
SPRINGS...FIVE POINTS...COVENA AND NUNEZ.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3234 8238 3234 8239 3235 8241 3226 8244
3234 8275 3252 8274 3252 8233
TIME...MOT...LOC 2055Z 285DEG 19KT 3242 8262
16Special weather statement, Aug 19, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 513 PM EDT TUE AUG 19 2014 GAZ078-079-089>091-192145- 513 PM EDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT... MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 545 PM EDT... AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FLAT ROCK...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT...MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE VISTA TERRACE...HIGHLAND PARK...SAINT MARYS HILLS...NORTH FORT BENNING...MIDLAND...FLAT ROCK...EDGEWOOD...KENWOOD...EELBECK/WEST FORT BENNING...UPATOI...BOX SPRINGS...MARION ESTATES...OAKLAND...GENEVA AND JUNIPER. && LAT...LON 3264 8453 3239 8453 3243 8495 3261 8493 TIME...MOT...LOC 2113Z 269DEG 23KT 3251 8483 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:03 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Aug 18, 8:23 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 37 min |
| Aug 18, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, DeKalb, Henry, Newton, Rockdale | 37 min |
| Aug 18, 8:45 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Aug 18, 8:51 PM EDT | Special Weather Statement | FFC | Madison, Oglethorpe | 24 min |
| Aug 18, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 33 min |
| Aug 19, 10:41 AM EDT | Special Weather Statement | FFC | Laurens, Montgomery, Telfair, Treutlen, Wheeler | 34 min |
| Aug 19, 11:19 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Treutlen | 26 min |
| Aug 19, 11:43 AM EDT | Special Weather Statement | FFC | Toombs | 17 min |
| Aug 19, 4:31 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Aug 19, 4:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 19, 4:57 PM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Aug 19, 5:41 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Aug 19, 5:44 PM EDT | Special Weather Statement | FFC | Treutlen | 31 min |
| Aug 19, 5:54 PM EDT | Special Weather Statement | FFC | Cobb | 21 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.